Browse by Creator
Jump to: Article
Number of items: 9.
Gagarin, A. and Zverovich, V. (2013) Upper bounds for the bondage number of graphs on topological surfaces. Discrete Mathematics, 313 (11). pp. 1132-1137. ISSN 0012-365X
Gagarin, A., Poghosyan, A. and Zverovich, V. (2013) Randomized algorithms and upper bounds for multiple domination in graphs and networks. Discrete Applied Mathematics, 161 (4-5). pp. 604-611. ISSN 0166-218X
Poghosyan, A. and Zverovich, V. (2010) Discrepancy and signed domination in graphs and hypergraphs. Discrete Mathematics, 310 (15-16). pp. 2091-2099. ISSN 0012-365X
Gagarin, A., Poghosyan, A. and Zverovich, V. (2009) Upper bounds for alpha-domination parameters. Graphs and Combinatorics, 25 (4). pp. 513-520. ISSN 0911-0119
Gagarin, A. and Zverovich, V. (2008) A generalised upper bound for the k-tuple domination number. Discrete Mathematics, 306 (5-6). pp. 880-885. ISSN 0012-365X
Zverovich, V. (2008) The k-tuple domination number revisited. Applied Mathematics Letters, 21 (10). pp. 1005-1011. ISSN 0893-9659
Zverovich, I. and Zverovich, V. (2005) Basic perfect graphs and their extensions. Discrete Mathematics, 293 (1-3). pp. 291-311. ISSN 0012-365X
Volkmann, L. and Zverovich, V. (2002) Proof of a conjecture on irredundance perfect graphs. Journal of Graph Theory, 41 (4). pp. 292-306. ISSN 0364-9024
Volkmann, L. and Zverovich, V. (2002) A disproof of Henning's conjecture on irredundance perfect graphs. Discrete Mathematics, 254 (1-3). pp. 539-554. ISSN 0012-365X
This list was generated on Wed Oct 1 03:16:05 2014 BST.